Asymptotic behaviour of the density in a parabolic SPDE
Download full text from publisher
References listed on IDEAS
- Chenal, Fabien & Millet, Annie, 1997. "Uniform large deviations for parabolic SPDEs and applications," Stochastic Processes and their Applications, Elsevier, vol. 72(2), pages 161-186, December.
More about this item
KeywordsMalliavin Calculus; parabolic SPDE; large deviations; Taylor expansion of a density; exponential estimates of the tail probabilities; stochastic integration by parts formula;
- C15 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Statistical Simulation Methods: General
NEP fieldsThis paper has been announced in the following NEP Reports:
- NEP-ALL-1999-07-28 (All new papers)
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:upf:upfgen:371. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (). General contact details of provider: http://www.econ.upf.edu/ .